MathSciNet Relay Station
MathSciNet bibliographic data
MR1317054 (96i:03051) 03E55
Zapletal, Jindřich A new proof of Kunen's inconsistency. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2203–2204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement